# SDR VNAA202304191111

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 17,253 hours, 15,414 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01996
- Condition: Unknown
- Location: 200
- Part time: 16,863 hours, 15,067 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CABIN SMOKE ON TAKEOFF. RIGHT PACK AUTOFAIL ON LANDING / C/W OPS CHECK OF AIR-CONDITIONING SYSTEM IAW CRJ900 AMM 21-51-00-710-801 R/H PACK R/H PACK OVER TEMPED B-1 211943 C/W L/H AND R/H ENGINE START AND RUN AT IDLE IAW CRJ 900 AMM 71-00-00-866-806 NO INDICATION OF SMOKE IN COCKPIT OR CABIN T/S PER CRJ 900 FIM 21-22-00-810-806. REMOVED ACM, FOUND IT WAS SEIZED, AND REPLACED ACM IAW CRJ 900 AMM 21-51-08-000/400-801.
